# SDR UALA2011032101311

- Difficulty date: March 18, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 28,377 hours, 12,628 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Part number: GH3JHU1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN HALON FIRE EXTINGUISHER EMPTY.  AFT CABIN HALON FIRE EXTINGUISHER EMPTY.  REPLACED EXTINGUISHER.
